MathSciNet Relay Station
MathSciNet bibliographic data
MR2768509 (2011k:30027) 30C65
Sevostʹyanov, E. A. On the branch points of mappings with an unbounded characteristic of quasiconformality. (Russian) Sibirsk. Mat. Zh. 51 (2010), no. 5, 1129--1146; translation in Sib. Math. J. 51 (2010), no. 5, 899–912
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement